MAUDE Adverse Event Report: MICROVENTION, INC. VIA-33 MICROCATHETER; PERCUTANEOUS CATHETER

MICROVENTION, INC. VIA-33 MICROCATHETER; PERCUTANEOUS CATHETER
Model Number FG33133-01
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 12/29/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was discarded at the user facility.Additionally, procedural images were not provided; therefore, the reported event cannot be confirmed.The instructions for use (ifu) identifies aneurysm rupture and neurological deficits including stroke and death as potential complications associated with use of the device.This device was used during the same procedure as the device referenced in mfr.Report # 2032493-2021-00050.
 
Event or Problem Description
It was reported that during the advancement of the web device through the via microcatheter to treat an acom aneurysm, the aneurysm ruptured, possibly due to movement of the microcatheter.The web device was immediately advanced into the aneurysm to repair the rupture and there were no additional intra-procedural events reported to manufacturer.The patient was reported to have died two days after the procedure.

Brand Name
VIA-33 MICROCATHETER
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11336028
Report Number2032493-2021-00048
Device Sequence Number2671890
Product Code DQY
UDI-Device Identifier00851566003703
UDI-Public(01)00851566003703(11)191028(17)220930(10)19102818
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberFG33133-01
Device Catalogue NumberFG33133-01
Device Lot Number19102818
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2021
Initial Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;